Panadol Sinus, 24 Caplets
Panadol Sinus Caplets provide relief from Sinus pain and Congestion. Panadol Sinus caplets can be used for the relief of: Sinus Pain Nasal congestion Headache composition paracetamol = 500 mg pseudoephedrine hydrochloride=30 mg pack 24 tabs how to use panadol...
AED. 13.50
Gelomyrtol Forte Capsules 20s
Gelomyrtol Forte is clinically proven to liquefy the mucus and promotes the evacuation of secretions. Gelomyrtol Forte is the mucolytic clinically proven to clear the respiratory tract. Gelomyrtol Forte reduces the need for antibiotic therapy. it relieves the sinus congestion,...
AED. 45.50
Maxiclear Tablets for Hayfever and Sinus Relief 30s
Для временного облегчения заложенности носа и придаточных пазух, лечит симптомы сенная лихорадка Чихание заложенность носа насморк зудящие глаза слезящиеся глаза Компоненты Фенилэфрина гидрохлорид 10 мг и лоратадин 2,5 мг. Пакет 30 таблеток в упаковке. Как использовать Взрослые и дети старше...
AED. 22.00
Аква Марис Классический спрей для носа 30мл
Назальный спрей Аква Марис Классик с натуральными минералами и микроэлементами бережно очищает и питает носовые ходы, обеспечивает длительный уход за раздраженным и сухим носом. Аква Марис Классик рекомендуется для: Люди, страдающие от популярный простуда, грипп или от аллергический реакции Людям...
AED. 40.00
This email has been registered
  Book Doctor's Appointment